Couldn't find what you looking for?

TRY OUR SEARCH!

User avatar
Apprentice
31 posts

Hey guys, I was wandering what are the most common side effects of cholesterol lowering drugs because I am having difficulties with it and I would like to know which ones are the most dangerous and which ones should I avoid. I am aware of the fact that there aren't many drugs without side effects, but I would like to know what can I do to avoid it as much as possible and lower the cholesterol quickly and safely? I haven't had any heart issues so far and I know that it is a good thing because some medications are too dangerous for heart patients.

Loading...

Hey man. well, it is a good thing for you the fact that you haven't had any heart issues so far thank God, and that means that you can include a variety of things to reduce your cholesterol without having to use any drugs and medications. So, what I would strongly suggest you is to get yourself ready to change the course of your meals and alter your food completely. Also, what you should do every day from now on is to exercise. In your case, things can get a lot better with vitamins and some sorts of herbs and plants.

Reply

Loading...

Hey buddy.

well it's rather difficult to find a specific drug that makes no harm, has no side effects and manages somehow to regulate your condition and successfully make you healthy. but this is a good time for those suffering from elevated cholesterol, if I may say. that is because cholesterol lowering drugs are breaking through and there are more and more ways of dealing with it every day. You should visit your doctor though, in order to find out closely all the side effects of all the particular drugs. For my cousin, diet change was the ultimate salvation tho. 

Reply

Loading...

well guys from what I've heard there are numerous side effects and also, they depend and variate based on how old you actually are. there are many side effects which include severe headaches. older people might be feeling dizzy. Also, your muscles might be in pain and that can be very uncomfortable. But the hard part really is feeling nausea and vomiting. From what I know, those are some of the side effects but you should also know that they get worse and they are harder to endure as older you get, so for the elder ones this is not a good piece of information

Reply

Loading...

Hi guys. 

I have read somewhere that it is important to distinguish cholesterol diets and cholesterol drugs and that these two are in a tight relationship and should be coordinated together by your doctor or sth like that because if you use incorrect diet or an aggressive medication in the same time, you could then end up feeling a lot worse than you felt before you'd started your treatment. So, I think that it is really important to see a professional about this and let him tell you should do, what to combine, what not to do at all, etc.

Reply

Loading...

hey to all of you. when my sister had problems with cholesterol, i took her to the doctor's office immediately and what he told her was that there are certain fruits and vegetables which she shouldn't mix in any way with drugs that he were to prescribe to her. and from what i have remembered i think that he was talking about grapefruit juice, that he can lower the effect of drugs and therefore significantly slow down your progress. So, I would like to strongly advise you to see your doctor about all the prescriptions and what can and can't be eaten while takin' it.

Reply

Loading...

Hey guys. I know exactly what you are talking about because my friend has been through the same thing and as far as he is concerned, proper diet is the best solution. but, there are so called statin drugs which are the best drugs, in that term, because they appear to show the least side effects of them all. but in order for statin drugs to work properly and to make the least amount of side effects, you should try not to mix them with certain indgredients. for example, there are cases when a glass of orange juice can act like a blocker for your drug to work.

Reply

Loading...

hi guys. Well, the most important thing you need to realize is that there aren't any shortcuts and magical ways of reducing your cholesterol and keeping it to a bare minimum. So, there is a big possibility that, if using drugs, statin drugs or any else, you are to feel certain side effects and that cannot be helped. For example, nausea and vomiting is a quite common side effect. My mom has had that issue with her cholesterol, she is overweight tho but i don't think that her weight has anything to do with her side effects. Let us know what you did.

Reply

Loading...